# SDR AU981567

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8063210
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: Woodward, 8063210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE FUEL CONTROL UNIT FAULTY.
